# SDR CA001214004

- Difficulty date: December 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 55,334 hours, 56,019 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT FROM YVR, CREW SAW A MOMENTARY FLASH OF NR 1 ENGINE FIRE HANDLE LIGHT. IT BECAME INTERMITTENT AS CLIMB CONTINUED. CREW ELECTED TO RETURN, REQUESTED CFR ON ARRIVAL. AFTER CLEARANCE TO RETURN RECEIVED AND DESCENT STARTED, FIRE HANDLE WARNING LIGHT ILLUMINATED STEADY AS DID MASTER CAUTION LIGHTS. PRIMARY FIRE CHECKLIST COMPLETED, NR 1 ENGINE WAS SHUTDOWN. FIRE BOTTLES WERE DISCHARGED. ON LANDING, CAME TO FULL STOP ON RUNWAY, ONCE THE FIRE CREWS CLEARED AIRCRAFT PROCEEDED TO BRIDGE. REPLACED ELECTRICAL CONNECTORS D980 AND D978 ON M332, UPPER FIREWALL FIRE/OVERHEAT DETECTOR. M332 DETECTOR REPLACED AS PER WORK CARD 1203, NR 1 ENGINE FIRE AND OVERHEAT TESTED SERVICEABLE. FIRE BOTTLES REPLACED.
